`a`
Related Articles
1

On the asymptotic behavior of variational inequalities set in cylinders

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 4875 - 4890, 2013

Michel Chipot - (email), Karen Yeressian - (email)

 Abstract       References       Full Text      Related Articles

2

A modification of the forward-backward splitting method for maximal monotone mappings

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 295 - 307, 2013

Xiao Ding - (email), Deren Han - (email)

 Abstract       References       Full Text      Related Articles

3

American type geometric step options

Journal of Industrial and Management Optimization  Volume 9, Issue 3, Pages : 549 - 560, 2013

Xiaoyu Xing - (email), Hailiang Yang - (email)

 Abstract       References       Full Text      Related Articles

4

Constrained BSDEs, viscosity solutions of variational inequalities and their applications

Mathematical Control and Related Fields  Volume 3, Issue 2, Pages : 233 - 244, 2013

Shige Peng - (email), Mingyu Xu - (email)

 Abstract       References       Full Text      Related Articles

5

A quasistatic mixed-mode delamination model

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 2, Pages : 591 - 610, 2012

Tomáš Roubíček - (email), V. Mantič - (email), C. G. Panagiotopoulos - (email)

 Abstract       References       Full Text      Related Articles

6

Existence and enclosure of solutions to noncoercive systems of inequalities with multivalued mappings and non-power growths

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 255 - 276, 2012

Vy Khoi Le - (email)

 Abstract       References       Full Text      Related Articles

7

Optimal harvesting and planting control in stochastic logistic population models

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2545 - 2559, 2012

Hiroaki Morimoto - (email)

 Abstract       References       Full Text      Related Articles

8

The regularized implied local volatility equations -A new model to recover the volatility of underlying asset from observed market option price

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 2017 - 2046, 2012

Lishang Jiang - (email), Baojun Bian - (email)

 Abstract       References       Full Text      Related Articles

9

A Stackelberg game management model of the urban public transport

Journal of Industrial and Management Optimization  Volume 8, Issue 2, Pages : 507 - 520, 2012

Lianju Sun - (email), Ziyou Gao - (email), Yiju Wang - (email)

 Abstract       References       Full Text      Related Articles

10

Finite-time Lyapunov stability analysis of evolution variational inequalities

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1023 - 1038, 2011

Khalid Addi - (email), Samir Adly - (email), Hassan Saoud - (email)

 Abstract       References       Full Text      Related Articles

11

Solving strongly monotone variational and quasi-variational inequalities

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1383 - 1396, 2011

Yurii Nesterov - (email), Laura Scrimali - (email)

 Abstract       References       Full Text      Related Articles

12

Levitin-Polyak well-posedness for variational inequalities and for optimization problems with variational inequality constraints

Journal of Industrial and Management Optimization  Volume 6, Issue 3, Pages : 465 - 481, 2010

Rong Hu - (email), Ya-Ping Fang - (email), Nan-Jing Huang - (email)

 Abstract       Full Text      Related Articles

13

Congestion control with pricing in the absence of demand and cost functions: An improved trial and error method

Journal of Industrial and Management Optimization  Volume 6, Issue 1, Pages : 103 - 121, 2009

Gang Qian - (email), Deren Han - (email), Hongjin He - (email)

 Abstract       Full Text      Related Articles

14

Time-dependent obstacle problem in thermohydraulics

DCDS Supplements  Volume 2009, Issue Special, Pages : 240 - 249, 2009

Takeshi Fukao - (email), Masahiro Kubo - (email)

 Abstract       Full Text      Related Articles      

15

Henig efficiency of a multi-criterion supply-demand network equilibrium model

Journal of Industrial and Management Optimization  Volume 2, Issue 3, Pages : 269 - 286, 2006

T.C. Edwin Cheng - (email), Yunan Wu - (email)

 Abstract       Full Text      Related Articles

16

On a variational inequality for the Navier-Stokes operator with variable viscosity

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 583 - 596, 2006

G. M. de Araújo - (email), S. B. de Menezes - (email)

 Abstract       Full Text      Related Articles

17

On finite-dimensional generalized variational inequalities

Journal of Industrial and Management Optimization  Volume 2, Issue 1, Pages : 43 - 53, 2006

Barbara Panicucci - (email), Massimo Pappalardo - (email), Mauro Passacantando - (email)

 Abstract       Full Text      Related Articles

18

Identification of Lamé parameters in linear elasticity: a fixed point approach

Journal of Industrial and Management Optimization  Volume 1, Issue 4, Pages : 487 - 497, 2005

Mark S. Gockenbach - (email), Akhtar A. Khan - (email)

 Abstract       Full Text      Related Articles

19

The revisit of a projection algorithm with variable steps for variational inequalities

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 211 - 217, 2005

Qingzhi Yang - (email)

 Abstract       Full Text      Related Articles